# SDR SWAA2012092407925

- Difficulty date: August 6, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB ATTACH ANGLE CORRODED AT BS 291, STR 17R.  REMOVED AND REPLACED ANGLE PER SRM AND DWG.
